MathSciNet Relay Station
MathSciNet bibliographic data
MR620678 (82k:58049) 58F07 (35Q20)
Reyman, A. G.; Semenov-Tian-Shansky, M.A. Reduction of Hamiltonian systems, affine Lie algebras and Lax equations. II. Invent. Math. 63 (1981), no. 3, 423–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement